# SDR FDEA202006191278

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 40,997 hours, 6,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING ULTRASONIC INSPECTION ON RIGHT HAND SIDE UNDERWING LONGERON FITTING AT BODY STATION 1035.  COMPLIANCE WITH EO G-5310-E0332629 G (P6).  TITLE: FUSELAGE - MAINFRAME - INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 - SERVICE BULLETINS 777-53A0081 AND 777-53-0087.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
